# SDR 07FDEA00497

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICING TELESCOPING DUCT DOOR CUTOUT FOUND CRACKED.  LT WING ANTI-ICING TELESCOPIC DUCT CUTOUT CRACK REPAIRED AS PER SRM 57-10-00 FIG.   42   VOL.I. (TR) REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
